# SDR CA981113013

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C235LFA
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Inner Hub
- Part time: 360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION FOUND A CRACK .75 INCH LONG AND 0.007 INCH DEEP ON THE INNER FLANGE PORTION OF THE HUB BORE.
